1Blazquez, C. M.. Bifurcations from a homoclinic orbit in parabolic differential equations. Proc. Roy. Soc. Edinburgh Sect. A 103 (1986), 265–274.
2Bohr, H.. Almost Periodic Functions (New York: Chelsea Publishing Company, 1951).
3Chow, S. N. and Deng, B.. Homoclinic and heteroclinic bifurcation in Banach spaces (preprint).
4Chow, S. N., Deng, B. and Fiedler, B.. Homoclinic bifurcations at resonant eigenvalues (preprint).
5Chow, S. N., Deng, B. and Terman, D.. The bifurcation of a homoclinic orbit from two heteroclinic orbits—a topological approach (preprint).
6Chow, S. N., Deng, B. and Terman, D.. The bifurcation of a homoclinic and a periodic orbit from two heteroclinic orbits—an analytic approach. SIAM J. App. Math. (to appear).
7Chow, S. N., Hale, J. K. and Mallet-Paret, J.. An example of bifurcation to homoclinic orbits. J. Differential Equations 37 (1980), 351–373.
8Chow, S. N., Lin, X. B. and Mallet-Paret, J.. Transition layers for singularly perturbed delay-differential equations with monotone nonlinearities. J. Dyn. Differential Equations 1 (1989), 3–43.
9Guckenheimer, J. and Holmes, P.. Nonlinear oscillations, dynamical systems and bifurcations of vector fields. Applied Mathematical Sciences 42 (New York: Springer, 1983, 2nd printing 1986).
10Hale, J.. Theory of Functional Differential Equations (Berlin: Springer, 1977).
11Hale, J. and Lin, X. B.. Heteroclinic orbits for retarded functional differential equations. J. Differential Equations 65 (1986), 175–202.
12Hartman, P.. On local homeomorphisms of Euclidean spaces. Bol. Soc. Mat. Mexicana 5 (1960), 220–241.
13Hartman, P.. Ordinary Differential Equations (New York: Wiley, 1964).
14Kokubu, H.. Homoclinic and heteroclinic bifurcations of vector fields. Japan J. Appl. Math. 5 (1988), 455–501.
15Lin, X. B.. Exponential dichotomies and homoclinic orbits in functional differential equations. J. Differential Equations 63 (1986), 227–254.
16Mallet-Paret, J. and Nussbaum, R. D.. Global continuation and asymptotic behavior for periodic solutions of a differential-delay equation. Ann. Mat. Pura Appl. 145 (1986), 33–128.
17Mallet-Paret, J. and Nussbaum, R. D.. Global continuation and complicated trajectories for periodic solutions for a differential-delay equation. Proc. Symp. Pure Math. 45 (1986), 155–167.
18Palmer, K. J.. Exponential dichotomies and transversal homoclinic points. J. Differential Equations 55 (1984), 255–256.
19Schecter, Martin. Principles of functional analysis (New York and London: Academic Press, 1971).
20Schwartz, J. T.. Nonlinear Functional Analysis (New York: Gordon and Breach, 1969).
21Silnikov, L. P.. A case of the existence of a countable number of periodic motions. Soviet Math. Dokl. 6 (1965), 163–166.
22Silnikov, L. P.. The existence of a denumerable set of periodic motions in four-dimensional space in an extended neighborhood of a saddle-focus. Soviet Math. Dokl. 8 (1967), 54–58.
23Silnikov, L. P.. On the generalization of a periodic motion from trajectories doubly asymptotic to an equilibrium state of saddle type. Math. USSR Sb. 6 (1968), 427–437.
24Silnikov, L. P.. A contribution to the problem of the structure of an extended neighborhood of a rough equilibrium state of saddle-focus type. Math. USSR Sb. 10 (1970), 91–102.
25Yanagida, E.. Branching of double pulse solutions from single pulse solutions in nerve axon equation. J. Differential Equations 66 (1987), 243–262.
26Kirchgassner, K.. Homoclinic bifurcation of perturbed reversible systems. In Lecture Notes in Mathematics, eds Knobloch, H. W. and Schmitt, K. 1017 (1982), 328–363.
27Mielke, A.. Steady flows of inviscid fluids under localized perturbations. J. Differential Equations 65 (1986), 89–116.
28Renardy, M.. Bifurcation of singular solutions in reversible systems and applications to reaction-diffusion equations. Adv. Appl. Math. 3 (1982), 384–406.
29Walther, H. -O.. Bifurcation from homoclinic to periodic solutions by an inclination lemma with pointwise estimate. In Dynamics of Infinite Dimensional Systems, eds Chow, S. -N. & Hale, J. K., pp. 459–470 (Berlin: Springer, 1987).